Alert archive / Wyoming / High Wind Watches in 2013

High Wind Watch 13, NWS Cheyenne, WY

March 20, 20134 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Mar 20, 2013, 3:32 AM MDT for 4 counties in Wyoming. It took effect at Mar 20, 2013, 9:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 20, 2013, 3:32 AM MDT (09:32 UTC)
In effect from
Mar 20, 2013, 9:00 PM MDT
Expired
Mar 20, 2013, 3:34 PM MDT
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2013-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2013-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2923 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WWUS75 KCYS 200932
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
332 AM MDT WED MAR 20 2013

...STRONG WINDS POSSIBLE OVER WIND PRONE PORTIONS OF SOUTHEAST
WYOMING TONIGHT...

.A QUICK MOVING UPPER LEVEL WEATHER DISTURBANCE MAY PRODUCE STRONG
AND GUSTY WINDS OVER PORTIONS OF SOUTHEAST WYOMING TONIGHT. THE
STRONGEST WINDS ARE EXPECTED OVER THE NORTH SNOWY RANGE FOOTHILLS...
THE SOUTHERN LARAMIE RANGE...AND SOUTHERN LARAMIE RANGE FOOTHILLS.
SUSTAINED WINDS OF 35 TO 45 MPH MAY OCCUR WITH GUSTS AROUND 60
MPH. THESE STRONG WINDS WILL AFFECT PORTIONS OF INTERSTATE 80 AND
INTERSTATE 25 IN SOUTHEAST WYOMING WHICH INCLUDE LOCATIONS SUCH AS
BORDEAUX...ARLINGTON...AND VEDAUWOO. WINDS SHOULD SUBSIDE SOMEWHAT
BY MID THURSDAY MORNING BUT WILL CONTINUE TO REMAIN GUSTY.

WYZ106-110-116-117-202300-
/O.NEW.KCYS.HW.A.0013.130321T0300Z-130321T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
332 AM MDT WED MAR 20 2013

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING. 

* TIMING...STRONG AND GUSTY WINDS TO DEVELOP THIS EVENING AND
  CONTINUE THROUGH TONIGHT...THEN DECREASING AFTER SUNRISE
  THURSDAY. 

* WINDS...WEST TO SOUTHWEST WINDS INCREASING TO 35 TO 45 MPH WITH
  GUSTS AROUND 60 MPH. 

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN
  DRIVING STRETCHES OF ROAD AFFECTED BY STRONG GUSTY WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
LIEBL
1 follow-up statement
272 
WWUS75 KCYS 202134
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT WED MAR 20 2013

...STRONG WINDS WILL BE LIKELY IN THE ARLINGTON AREA FROM THIS
EVENING THROUGH MID MORNING THURSDAY...

.A QUICK MOVING STORM SYSTEM WILL PRODUCE STRONG AND GUSTY WINDS
OVER PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH MID MORNING 
THURSDAY. THE STRONGEST WINDS ARE EXPECTED OVER THE NORTH SNOWY
RANGE FOOTHILLS...NEAR ARLINGTON. SUSTAINED WINDS OF 35 TO 45 MPH
WILL OCCUR WITH GUSTS AROUND 60 MPH. THESE STRONG WINDS WILL AFFECT
PORTIONS OF INTERSTATE 80 AND INCLUDE LOCATIONS SUCH AS ARLINGTON
AND ELK MOUNTAIN. THE WINDS SHOULD SUBSIDE SOMEWHAT BY MID
THURSDAY MORNING BUT WILL CONTINUE TO REMAIN GUSTY.

WYZ106-116-117-202245-
/O.CAN.KCYS.HW.A.0013.130321T0300Z-130321T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD...
PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
334 PM MDT WED MAR 20 2013

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

WINDS WILL BE STRONG OVER THE SOUTHERN LARAMIE RANGE AND THE
BORDEAUX AREAS THIS EVENING THROUGH THURSDAY. HOWEVER...WIND
SPEEDS AND GUSTS ARE NOT EXPECTED TO REACH HIGH WIND LEVELS.
AT THIS TIME...WIND GUSTS WILL BE AS HIGH AS 50 MPH OVER THOSE
AREAS STARTING THIS EVENING.  

$$

WYZ110-211200-
/O.UPG.KCYS.HW.A.0013.130321T0300Z-130321T1500Z/
/O.NEW.KCYS.HW.W.0019.130321T0300Z-130321T1500Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
334 PM MDT WED MAR 20 2013

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MDT
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...FROM 9 PM THIS EVENING THROUGH 9 AM THURSDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS SUSTAINED AT 35 TO 45 MPH WITH
  GUSTS TO AROUND 60 MPH.

* IMPACTS...TRAVEL MAY BE DIFFICULT FOR LIGHTWEIGHT AND HIGH 
  PROFILE VEHICLES. MOTORISTS MAY NEED TO EXERCISE CAUTION WHEN 
  DRIVING STRETCHES OF ROAD AFFECTED BY THE STRONG GUSTY WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD
CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION
AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING
5 1 1 OR ON THE INTERNET.

&&

$$

WEILAND

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Mar 20, 12:19 AM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Mar 20, 12:19 AM MDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1219 AM MDT WED MAR 20 2013

.UPDATE...

AVIATION...06Z TAFS

VFR CONDITIONS WILL PREVAIL ACROSS MOST OF THE REGION THROUGH THE
MORNING. THE EXCEPTION WILL BE NEAR THE SOUTHERN LARAMIE RANGE AND
WYOMING PLAINS...INCLUDING KLAR AND KCYS...WHERE SCT-BKN MVFR
CIGS OF 2KFT TO 3KFT ARE POSSIBLE TONIGHT. WINDS WILL REMAIN LIGHT
IN GENERAL TONIGHT...WITH SLIGHTLY STRONGER SOUTH WINDS AT KLAR
THROUGH ABOUT 10Z. WEST TO SOUTHWEST WIND WILL THEN BECOME GUSTY
IN THE LATE MORNING ACROSS WYOMING...WITH 30 TO 40 KTS ALONG AND WEST
OF THE LARAMIE RANGE AND 20 TO 30 KTS ACROSS THE EASTERN PLAINS.
WINDS WILL REMAIN OUT OF THE SOUTH TO SOUTHEAST IN THE NEBRASKA
PANHANDLE...GUSTING 20 TO 30 KTS THROUGH THE AFTERNOON. CONDITIONS
WILL THEN BEGIN TO CHANGE WEDNESDAY EVENING AS A COLD FRONT
APPROACHES FROM THE WEST AND SNOW SHOWER ACTIVITY
INCREASES...INITIALLY OUT BY RAWLINS. RJM

&&

PREV DISCUSSION... /ISSUED 326 PM MDT TUE MAR 19 2013/

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.

TONIGHT...WEAK SHORTWAVE TROUGH ALOFT AIDING IN PRODUCING LIGHT
SHOWERS STRETCHING FROM DOUGLAS TO SCOTTSBLUFF EARLY THIS AFTERNOON.
EXPECT THESE SHOWERS TO QUICKLY END BY LATE AFTERNOON AS THE
SHORTWAVE TROUGH MOVES EAST OF OUR COUNTIES.

INCREASING HEIGHTS ALOFT WITH INCOMING SHORTWAVE RIDGE WILL HELP A
SURFACE LEE TROUGH FORMATION ALONG WITH RETURN SOUTH WINDS.

WEDNESDAY...FLOW ALOFT TURNS ZONAL...WEST TO EAST...AS THE SHORTWAVE
RIDGE ALOFT MOVES ACROSS WESTERN NEBRASKA. SIGNIFICANT WARMING TREND
AS HEIGHT AND THICKNESSES RISE DRAMATICALLY FROM TODAY. EXPECT
ISOLATED TO SCATTERED OROGRAPHIC SHOWERS OVER THE SNOWY AND SIERRA
MADRE RANGES IN THE AFTERNOON AS LOW AND MID LEVEL MOISTURE
INCREASES IN THE FLOW ALOFT.

WEDNESDAY NIGHT...NEXT SHORTWAVE TROUGH MOVES INTO WESTERN WYOMING
PRODUCING AN INCREASE IN OROGRAPHIC SHOWERS OVER THE SNOWY RANGE AND
SIERRA MADRES...AS WELL AS OVER THE REST OF CARBON AND ALBANY
COUNTIES.

THURSDAY...THE SHORTWAVE TROUGH ALOFT AND ASSOCIATED SURFACE COLD
FRONT WILL SWEEP EASTWARD ACROSS OUR COUNTIES. WITH ADEQUATE LOW AND
MID LEVEL MOISTURE...ADEQUATE DYNAMICS AND THE BAROCLINIC BAND
PASSAGE...WILL SEE AT LEAST A SCATTERED COVERAGE OF SHOWERS IN THE
AFTERNOON.

THURSDAY NIGHT...FIRST SHORTWAVE TROUGH PIVOTS INTO SOUTH DAKOTA
BRINGING A RELATIVE LULL TO THE PRECIPITATION. STILL ENOUGH
OROGRAPHICS AND DYNAMICS FOR SCATTERED AFTERNOON SHOWERS NORTH OF A
RAWLINS TO SCOTTSBLUFF LINE.

LONG TERM...FRIDAY THROUGH TUESDAY...
DOUBLE-BARRELED AREA OF LOW PRESSURE WILL MOVE ACROSS THE CENTRAL
AND NORTHERN ROCKIES EARLY IN THE PERIOD BRINGING THE POTENTIAL FOR
WIDESPREAD SNOW ACCUMULATION ACROSS MUCH OF SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE FRIDAY NIGHT AND SATURDAY. BEFORE
THEN ON FRIDAY...THE INITIAL MID/UPPER-LEVEL LOW WILL TAKE SHAPE
ACROSS THE NRN ROCKIES WITH THE SECONDARY SHORTWAVE DIVING
SOUTHEAST INTO SRN IDAHO/NRN UTAH. THIS WILL BE THE SHORTWAVE
THAT WILL EVENTUALLY FORM A CLOSED LOW OVER COLORADO. A PRECEDING
AREA OF ISENTROPIC LIFT WILL COMBINE WITH LIFTED INDICES THAT WILL
FALL TO AROUND 0C TO PRODUCE PRECIPITATION CHANCES FROM WEST TO
EAST ON FRIDAY. THE BEST PRECIP CHANCES WILL BE MAINLY IN
SOUTHEAST WYOMING WHERE INSTABILITIES ARE PROGD TO BE THE LOWEST.
SINCE THIS ACTIVITY WILL BE CONVECTIVE... HAVE MAINTAINED FAIRLY
BROADBRUSHED PRECIPITATION CHANCES. TEMPERATURES WILL WARM ENOUGH
ON FRIDAY THAT SOME OF THIS ACTIVITY MAY MIX OR CHANGE TO
RAIN...ESPECIALLY ACROSS THE FAR EASTERN WYOMING PLAINS AND THE
WESTERN NEBRASKA PANHANDLE.

ATTENTION THEN TURNS TO SNOWFALL POTENTIAL FOR FRIDAY NIGHT AND
SATURDAY. BOTH THE ECMWF/GFS ARE SIMILAR IN CLOSING THIS SECONDARY
UPPER LOW OFF OVER NE UTAH/NW COLORADO BY 12Z SATURDAY AND MOVING IT
INTO EASTERN COLORADO BY 00Z SUNDAY. THIS SHOULD LEAD TO FAVORABLE
LLVL NORTHEAST UPSLOPE TO SET-UP ON FRIDAY NIGHT AND SATURDAY.
ADDITIONALLY...MODELS ARE SHOWING A WIDE SWATH OF ISENTROPIC
LIFT ON THE 290K LAYER OVER THE CWFA ESPECIALLY LATE FRIDAY NIGHT
AND SATURDAY MORNING. AS A RESULT...HAVE CONTINUED TO TREND SNOW
CHANCES UP INTO THE LIKELY CATEGORY FOR FRIDAY NIGHT AND SATURDAY
ACROSS MUCH OF THE REGION. REFINEMENT WILL BE NEEDED  AS THE
STORM TRACK CONFIDENCE IMPROVES OVER THE COMING DAYS. ALTHOUGH
SYSTEM IS STILL A FEW DAYS OUT...CANT DENY ITS POTENTIAL WITH
MODEL QPF OUTPUT ABOVE A QUARTER INCH ACROSS MUCH OF THE CWFA AND
ABOVE A HALF AN INCH IN EXTREME SOUTHEAST WYOMING AND THE SOUTHERN
NEBRASKA PANHANDLE. IF SNOW MATERIALIZES...NORTHEAST WIND GUSTS TO
25 OR 30 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING. SNOW WILL
WIND DOWN BY LATE SATURDAY AND ESPECIALLY SATURDAY NIGHT AS THE
LOW PRESSURE AREA DEPARTS INTO THE CENTRAL PLAINS. A DRIER AIR
MASS WILL BUILD IN FOR SUNDAY. H7 TEMPERATURES ARE PROGD TO HOVER
AROUND -15C FOR SATURDAY THROUGH TUESDAY...SO EXPECT HIGHS ONLY TO
REACH INTO THE 20S AND 30S.

BOTH THE GFS AND ECMWF ROTATE ANOTHER SHORTWAVE ACROSS THE AREA
EARLY NEXT WEEK. FOR NOW...THINK THE BEST CHANCES FOR SNOW WILL BE
CONFINED TO THE MOUNTAINS.

FIRE WEATHER...ANOTHER WINDY DAY ON TAP WEST OF INTERSTATE 25 ON
WEDNESDAY...THOUGH FORTUNATELY HUMIDITIES WILL REMAIN ABOVE
CRITICAL LEVELS. COOLER AND WETTER WEATHER FOR THURSDAY WILL
LESSER CRITICAL FIRE WEATHER CONCERNS. COOL AND UNSETTLED WEATHER
WILL CONTINUE INTO THE WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...RUBIN
LONG TERM...HAHN
Hazardous weather outlook, Mar 19, 3:33 PM MDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE MAR 19 2013

WYZ101>119-202145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
333 PM MDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY TO LOCALLY WINDY CONDITIONS WILL CONTINUE IN AND AROUND THE
SOUTHEAST WYOMING MOUNTAINS THROUGH EARLY THIS EVENING. WIND GUSTS
OF 40 TO 50 MPH CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG GUSTY WINDS MAY DEVELOP OVER THE WIND PRONE AREAS OF
SOUTHEAST WYOMING LATE WEDNESDAY AFTERNOON INTO WEDNESDAY. WIND
GUSTS TO 60 MPH WILL BE POSSIBLE IN THESE WIND PRONE AREAS SUCH AS
BORDEAUX...ARLINGTON...AND VEDAUWOO.

AN AREA OF LOW PRESSURE WILL BRING THE POTENTIAL FOR MODERATE SNOW
ACCUMULATIONS ACROSS SOUTHEAST WYOMING FRIDAY NIGHT AND SATURDAY.
STAY TUNED OVER THE COMING DAYS AS THE STORM TRACK AND IMPACTS
BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-202145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
333 PM MDT TUE MAR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SNOW SHOWERS ARE EXPECTED MAINLY OVER NORTHERN PORTIONS OF
THE NEBRASKA PANHANDLE TODAY. UPWARDS OF AN INCH OF SNOW
ACCUMULATION IS POSSIBLE BUT MOST SNOW IS EXPECTED TO MELT AS IT
HITS THE GROUND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN AREA OF LOW PRESSURE WILL BRING THE POTENTIAL FOR MODERATE SNOW
ACCUMULATIONS ACROSS THE WESTERN NEBRASKA PANHANDLE FRIDAY NIGHT
AND SATURDAY. STAY TUNED OVER THE COMING DAYS AS THE STORM TRACK
AND IMPACTS BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Mar 20, 12:19 AM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1219 AM MDT WED MAR 20 2013

WYZ116-200900-
SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE
1219 AM MDT WED MAR 20 2013

LOCALLY DENSE FOG WILL OCCUR OVER PORTIONS OF THE SOUTHERN LARAMIE
RANGE EARLY THIS MORNING. THIS DENSE FOG WILL OCCUR ALONG A
PORTION OF INTERSTATE 80...MAINLY BETWEEN MILE MARKERS 325 AND
345. VISIBLITIES ALONG THIS STRETCH OF INTERSTATE MAY BE REDUCED
TO LESS THAN A QUARTER MILE AT TIMES.

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:34 PM MDTHigh Wind WarningCYSAlbany, Carbon10 hr

Nearby

High Wind Watches in Wyoming, 2013Every high wind watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.